# SDR 99UAL900429

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER MID SPAR CHORD AT FIN STATION 215 ON THE LEFT SIDE WAS FOUND CHAFED TO BELOW THE MINIMUM ALLOWABLE THICKNESS OF THE CHORD.  THE DAMAGED AREA WAS BLENDED OUT AND A REINFORCING REPAIR ANGLE WAS INSTALLED PER TIMCO REPAIR INSTRUCTIONS.  THIS REPAIR WAS APPROVED BY BOEING'S DER WITH AN 8110-3.
